Title: A Generalized Renewal Equation for Perturbed Compound Poisson Processes with Two-Sided Jumps
Authors: Chen, Yu-Ting
Sheu, Yuan-Chung
應用數學系
Department of Applied Mathematics
Keywords: Discounted penalty;Perpetual American option;Perturbed compound Poisson process;Renewal equation
Issue Date: 2009
Abstract: In this article, we study the discounted penalty at ruin in a perturbed compound Poisson model with two-sided jumps. We show that it satisfies a renewal equation under suitable conditions and consider an application of this renewal equation to study some perpetual American options. In particular, our renewal equation gives a generalization of the renewal equation in Gerber and Landry [2] where only downward jumps are allowed.
URI: http://hdl.handle.net/11536/7973
http://dx.doi.org/10.1080/07362990903136421
ISSN: 0736-2994
DOI: 10.1080/07362990903136421
Journal: STOCHASTIC ANALYSIS AND APPLICATIONS
Volume: 27
Issue: 5
Begin Page: 897
End Page: 910
Appears in Collections:Articles


Files in This Item:

  1. 000269136700002.pdf